Morning after pill

Posted , 2 users are following.

Hi I had sex with my boyfriend and the condom split. I got the morning after pill but have gotten symptoms like vomiting, headaches and also bleeding. Has anyone else experience this as I am worried?? 

0 likes, 2 replies

2 Replies

  • Posted

    When did u take map? When was ir last period b4 it? And when did u vomit just after taking it or on going since taking it 
    • Posted

      I took the morning after pill Thursday last week and my period finished last Thursday. I was sick yesterday and now today I am bleeding like a period. I dunno what to do my anxiety through the roof 

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.